# SDR SWAA2024091925214

- Difficulty date: August 12, 2024
- Submitted: September 19, 2024
- Operation: Air carrier
- Aircraft: N7880D
- Make and model: Boeing 737-7K5
- Aircraft serial: 34693
- Aircraft time: 46,104 hours, 33,330 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOOR BEAM LOCATED BS 986.5 RBL 42 WL 208.1 AT AFT GALLEY AREA 2024-504181<[01] ON STEP 6 AND 7; TOOL USED P/N: NORTEC 500D; S/N: 500X1693P030457; CAL DUE: 15-OCT-24.;[02] PERFORMED PERMANENT REPAIR CAT A ON FLOOR BEAM LOCATED BS 986.5 RBL 42 WL 208.1 AT AFT GALLEY AREA IAW B737-700 SRM 53-70-51-2R-6 REPAIR 6;[03] CORRECTIVE STEP 2  PERFORMED PERMANENT REPAIR CAT A ON FLOOR BEAM LOCATED BS 986.5 RBL 42 WL 208.1 AT AFT GALLEY AREA IAW B737-700 SRM 53-70-51-2R-6 REPAIR 6 SEE INDIVIDUAL SIGN OFF BELOW;[04] PERFORMED PERMANENT REPAIR CAT A ON FLOOR BEAM LOCATED BS 986.5 RBL 42 WL 208.1 AT AFT GALLEY AREA IAW B737-700 SRM 53-70-51-2R-6 REPAIR 6 SEE INDIVIDUAL SIGN OFF BELOW RII CERTIFIED
